# SDR MWEA040171

- Difficulty date: September 22, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,985 hours, 43,180 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 59390745501
- Part serial: CDI1991
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR UNDSAFE LIGHT WILL NOT EXTINGUISH.  REMOVED AND REPLACED MAIN LANDING GEAR INNER DOOR ACTUATOR.
